# SDR SIMA20190412002

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 29,214 hours, 28,534 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH TILLER DEPRESSED FULLY AND CLOSE TO FULL RIGHT DEFLECTION STEERING DISENGAGES (STEERING INOP) ALSO FEEL CLUNKING NOISE FROM NOSE GEAR SAME TIME, TILLER REMAINED FULLY DEPRESSED ENTIRE TIME.  LUBRICATED NLG IAW AMM 32-34-00. PERFORMED OPS CHECK OF NOSE WHEEL STEERING SYSTEM IAW AMM 32-50-00. OPC GOOD. NO FURTHER DEFECTS OR NOISES NOTICED AT THIS TIME A/C OK FOR SERVICE.
